American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 160 found      Go to page: 1 2 3 4 > >>

[1] Dung Le and Vu Thanh Nguyen. Global and blow up solutions to cross diffusion systems on 3D domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. V. Safonov. Narrow Domains and the Harnack Inequality for Elliptic Equations. St. Petersburg Math. J. 27 (2016) 509-522.
Abstract, references, and article information   
View Article: PDF

[3] Heming Jiao. $C^{1,1}$ regularity for an obstacle problem of Hessian equations on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 3441-3453.
Abstract, references, and article information   
View Article: PDF

[4] Stephan Fackler. Maximal regularity: Positive counterexamples on UMD-Banach lattices and exact intervals for the negative solution of the extrapolation problem. Proc. Amer. Math. Soc. 144 (2016) 2015-2028.
Abstract, references, and article information   
View Article: PDF

[5] Eduardo V. Teixeira. Geometric regularity estimates for elliptic equations. Contemporary Mathematics 656 (2016) 185-201.
Book volume table of contents   
View Article: PDF

[6] Jay Kovats. On the second order derivatives of solutions of a special Isaacs equation. Proc. Amer. Math. Soc. 144 (2016) 1523-1533.
Abstract, references, and article information   
View Article: PDF

[7] G. Fonseca, F. Linares and G. Ponce. On persistence properties in fractional weighted spaces. Proc. Amer. Math. Soc. 143 (2015) 5353-5367.
Abstract, references, and article information   
View Article: PDF

[8] Guanghao Hong. The singular homogeneous solutions to one phase free boundary problem. Proc. Amer. Math. Soc. 143 (2015) 4009-4015. MR 3359589.
Abstract, references, and article information   
View Article: PDF

[9] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc. 143 (2015) 4017-4028. MR 3359590.
Abstract, references, and article information   
View Article: PDF

[10] Adán J. Corcho and Lucas C. F. Ferreira. Global existence for Schr\"odinger--Debye system for initial data with infinite ${L}^{2}$-norm. Quart. Appl. Math. 73 (2015) 253-264.
Abstract, references, and article information
View Article: PDF

[11] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc. 367 (2015) 5043-5058.
Abstract, references, and article information   
View Article: PDF

[12] Dung Le and Vu Thanh Nguyen. Global solutions to cross diffusion parabolic systems on 2D domains. Proc. Amer. Math. Soc. 143 (2015) 2999-3010.
Abstract, references, and article information   
View Article: PDF

[13] Alejandro Sarria and Ralph Saxton. The role of initial curvature in solutions to the generalized inviscid Proudman-Johnson equation. Quart. Appl. Math. 73 (2015) 55-91.
Abstract, references, and article information
View Article: PDF

[14] Sun-Sig Byun, Yumi Cho and Dian K. Palagachev. Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains. Proc. Amer. Math. Soc. 143 (2015) 2527-2541.
Abstract, references, and article information   
View Article: PDF

[15] Andrea Dall’Aglio and Alessio Porretta. Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian. Trans. Amer. Math. Soc. 367 (2015) 3017-3039.
Abstract, references, and article information   
View Article: PDF

[16] Neal Bez and Mitsuru Sugimoto. Some Recent Progress on Sharp Kato-type Smoothing Estimates. Contemporary Mathematics 653 (2015) 41-50.
Book volume table of contents
View Article: PDF

[17] Nam Q. Le and Ovidiu Savin. On boundary H\"older gradient estimates for solutions to the linearized Monge-Amp\`ere equations. Proc. Amer. Math. Soc. 143 (2015) 1605-1615.
Abstract, references, and article information   
View Article: PDF

[18] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc. 367 (2015) 6557-6579.
Abstract, references, and article information   
View Article: PDF

[19] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[20] Valentina Casarino and Marco M. Peloso. Strichartz estimates for the Schr\"odinger equation for the sublaplacian on complex spheres. Trans. Amer. Math. Soc. 367 (2015) 2631-2664.
Abstract, references, and article information   
View Article: PDF

[21] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc. 367 (2015) 1-30. MR 3271251.
Abstract, references, and article information   
View Article: PDF

[22] Tuomo Kuusi, Giuseppe Mingione and Kaj Nyström. A boundary Harnack inequality for singular equations of $p$-parabolic type. Proc. Amer. Math. Soc. 142 (2014) 2705-2719.
Abstract, references, and article information   
View Article: PDF

[23] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[24] José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea. The higher order regularity Dirichlet problem for elliptic systems in the upper-half space. Contemporary Mathematics 612 (2014) 123-141.
Book volume table of contents   
View Article: PDF

[25] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[26] Kentaro Hirata. Removable singularities of semilinear parabolic equations. Proc. Amer. Math. Soc. 142 (2014) 157-171.
Abstract, references, and article information   
View Article: PDF

[27] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[28] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[29] Igor Kukavica, Anna L. Mazzucato and Amjad Tuffaha. Sharp trace regularity for an anisotropic elasticity system. Proc. Amer. Math. Soc. 141 (2013) 2673-2682.
Abstract, references, and article information   
View Article: PDF

[30] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 160 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia